# SDR WX0A070564

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054763
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK HAS MULTIPLE NICKS AND GOUGES STA 200-826.  REMOVED DAMAGE ALL AREAS WITHIN LIMITS EXCEPT FS 759 TO 757 IAW MD80 SRM 53-05 FIG 43-1.  REMOVED AND REPLACED TRACK FS 759-797 IAW MD80 SRM 53-05 FIG 4F.
